MAUDE Adverse Event Report: AQUABILITI AQUASTAT; FLUSH SYRINGE

AQUABILITI AQUASTAT; FLUSH SYRINGE
Model Number 2T0806
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Aquabiliti has been made aware of a discolored syringe.A picture is attached.Aquabiliti has not received the syringe back, despite making 3 requests.The person in charge is working remotely and says she is the only person that can assist, but unable to confirm when she will be back in the office.Nonetheless, the issue is believed to be due to some metal piece being embedded in the plunger tip material (the stopper) in the syringe which aquabilitio purchases.This alleged problem has been previously reported (las toccurrence in 2017), and our investigation determined that iron oxidation caused the observed discoloration of the saline in those cases, which appears similar to that seen in this complaint.
 
Event or Problem Description
Customer noticed discolored saline prior to use of aquastat 2t0806.

Brand Name
AQUASTAT
Common Device Name
FLUSH SYRINGE
Manufacturer (Section D)
AQUABILITI
5209 linbar dr
ste 640
nashville TN 37211
Manufacturer (Section G)
AQUABILITI
5209 linbar dr
ste 640
nashville TN 37211
Manufacturer Contact
dipen patel
5209 linbar dr
ste 640
nashville, TN 37211
MDR Report Key14806837
Report Number1057300-2022-00001
Device Sequence Number5074203
Product Code NGT
UDI-Device Identifier20859809005020
UDI-Public(01)20859809005020(10)KH04905(17)231220(30)400
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2023
Device Model Number2T0806
Device Lot NumberKH04905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown